Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Partitions into specified parts which appear a specified number of times


Author: Elmo Moore
Journal: Proc. Amer. Math. Soc. 52 (1975), 23-29
MSC: Primary 10A45
MathSciNet review: 0387180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Restrictions of this type, which are known to produce partition identities when any natural number may be used as a part, are shown to produce partition identities when only certain parts may be used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0387180-7
PII: S 0002-9939(1975)0387180-7
Keywords: Partitions, generating functions
Article copyright: © Copyright 1975 American Mathematical Society